# SDR CA110725008

- Difficulty date: July 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 14,680 hours
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C505
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKING OFF AND IN CLIMB, PILOT FELT SLIGHT VIBRATION IN LT SIDE OF ACFT.  HE CHECKED HIS ENGINE GAUGES AND NOTED THAT THE LT ENGINE HAD NO OIL PRESSURE. HE SHUT DOWN THE LT ENGINE, FEATHERED THE PROP AND RETURNED TO THE AIRPORT. THE ACFT WAS PULLED INTO HANGAR AND INSPECTED. THERE WAS NO OIL LEAKS ON THE ENGINE AND THE ENGINE WAS AT CORRECT LEVEL FOR OIL.  AME REMOVED OIL FILTER, CUT IT OPEN AND DISCOVERED IT WAS FULL OF METAL. ENGINE WILL BE REMOVED AND SENT TO ENGINE SHOP FOR TEAR DOWN.
